Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Abnormal menstrual cycle after taking contraceptive pills

Hello! I m 32 years old, female, I delivered my 2 babies Caesarian Section (now they are 4 yrs old and 2 yrs old). A month after I gave birth with my second child, I started taking contraceptive pills , since then my menstrual cycle was going back to normal (28 days). Just last march of this year, I suddenly stopped taking contraceptive pill without even finishing the 28 pills. 5 days after, I experienced bleeding which lasted for 3 days (flow is just like i have my menstrual period ). After that and until now (already 3 months), my menstrual period will occur every after 13-15 days! So I end up having my menstrual period every twice a month! Is this a side effect of stopping taking the pill so sudden? Will my menstrual cycle go back to normal in due time? Please advise.
Asked On : Wed, 13 Jul 2011
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
It's been observed that the cycles after stopping contraceptive pills should become normal and regular as before after 2-3 cycles. Since yours is going past three cycles it's best you get examined by a Gynaecologist to rule out any polyps, also get a PAP smear done. Get a blood count and haemoglobin level done as well to see if you have Anaemia. Eat plenty of fresh fruits and vegetables and drink plenty of water.
Answered: Wed, 13 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor